# SDR DALA2024120211326

- Difficulty date: November 25, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 28,349 hours, 11,179 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Corroded
- Location: Wl-208, Sta 1030
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0679955) CORROSION ON FLOOR WEB ANGLE AT WL-208, STA 1030+10, FROM BL-0 TO RBL-31. FABRICATED SERVICEABLE ANGLE AT R/H WL 208 STA 1030 + 10 FROM BL0 TO RBL 31 IAW B737-900 SRM 51-40-02-0G PROCEDURE & BOEING DRAWING #147A5116.
